Works (4)

Updated: July 5th, 2023 15:55

2009 journal article

Experimental design and estimation of growth rate distributions in size-structured shrimp populations

Inverse Problems, 25(9).

By: H. Banks, J. Davis, S. Ernstberger, S. Hu, E. Artimovich & A. Dhar

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

QUANTIFYING UNCERTAINTY IN THE ESTIMATION OF PROBABILITY DISTRIBUTIONS

MATHEMATICAL BIOSCIENCES AND ENGINEERING, 5(4), 647–667.

By: H. Banks n & J. Davis n

co-author countries: United States of America 🇺🇸
author keywords: approximation; asymptotic standard error theory; confidence bands; parameter estimation; probability distributions; size-structured populations
MeSH headings : Models, Statistical; Probability; Uncertainty
Source: Web Of Science
Added: August 6, 2018

2007 article

A comparison of approximation methods for the estimation of probability distributions on parameters

APPLIED NUMERICAL MATHEMATICS, Vol. 57, pp. 753–777.

By: H. Banks n & J. Davis n

co-author countries: United States of America 🇺🇸
Source: Web Of Science
Added: August 6, 2018

2007 journal article

Computing the integer partition function

MATHEMATICS OF COMPUTATION, 76(259), 1619–1638.

By: N. Calkin *, J. Davis n, K. James*, E. Perez * & C. Swannack*

co-author countries: United States of America 🇺🇸
author keywords: partition function; discrete fast Fourier transforms
Source: Web Of Science
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2023) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.